Loading...
Loading...

Go to the content (press return)

Eigenvalue asymptotics for second-order elliptic operators on networks

Author
Von Below, J.; Lubary, J.
Type of activity
Journal article
Journal
Asymptotic analysis
Date of publication
2012
Volume
77
Number
3-4
First page
147
Last page
167
DOI
10.3233/ASY-2011-1073
URL
http://iospress.metapress.com/content/v3428724t7904556/ Open in new window
Keywords
adjacency and transition operators, eigenvalue asymptotics, elliptic operators on networks
Group of research
EDP - Partial Differential Equations and Applications

Participants